Our exhibitor hosted workshops are free of charge for delegates to attend.

 

2019 EBME Expo workshop

Day one: 28 June 2022

 

Day two: 29 June 2022

 


Day 1 - 28 June 2022

Hillrom Logo

The Hyperconnected Operating Room

Synopsis:

The operating room has evolved more than ever in the last few years. The ability to be connected and access people, data and devices is vital. However, technology should not overwhelm the caregivers and distract them from their primary focus: the patient. The workshop will include a live demonstration of the HELION system, intuitive and innovative technology you can install in less than a day and learn to use in less than an hour. Technology that allows care teams to stay focused on patients.

Speaker: Christian Conte, Category Leader OR Integration & Connectivity, EMEA

Times:

Session 1 – 11:05 – 11:25

Session 2: 13:40 -14:10

Session 3: 15:20 – 15:40


philips logo 2012

 In House Repair and Maintenance of the Philips 867041 CO2 Unit

Times:

10.30 – 11.15
(45 mins)

Synopsis:

Unlike earlier generations that had to be factory exchanged, all parts are available to hospital biomed engineers for our CO2 extension modules.

This session will demonstrate how swift replacement of damaged or failed parts can be undertaken – thus saving the hospital a significant amount of time and reducing costs – and how the unit can be calibrated and tested post repair.

Speaker: Simon Goldberger, Remote Support Engineer, Philips

 

Physiology for the Biomed from a sleep perspective

Times:

11.30 – 12.15
(45 mins)

Synopsis:

Understanding normal sleep architecture and sleep physiology, and changes that occur in breathing during sleep. We also take a look at sleep apnoea and how our algorithm supports treatment.

Speaker: Neena Derashri, Clinical Manager, Philips

 

Unlock the power of medical device data – Transform reactive care, into insight-driven, proactive care.

Times:

14.30  – 15:00
30 Min Session

Synopsis:

A two-part session. Focused on providing insight and benefit on the use of a medical device integration platform. Leading on to how both technical and clinical teams, can gain further value through vendor neutral visualisation layers, with user case examples.

Speakers:

Debbie Pope, National Senior Account Manager, Philips
Omar Mamsa, PreSales Tech Manager, Philips

 

Philips Focal Point – Drive Value Through Remote Enablement

Times:

15.45 – 16.15
(30 mins)

Synopsis:

This session will demonstrate how we can collaborate with your engineering team to transform from a reactive to a proactive approach whilst minimising cybersecurity threats to your patient monitoring fleet.

The session will include a demo of Philips PerformanceBridge Focal Point, enabling you to centrally manage and troubleshoot issues with Philips products on-site or remotely.

Speaker: Alex Hives, Business Development Manager, Philips


 Nihon Kohden logo

Mechanical Ventilation – what you need to know

Times:

Session 1: 11:00 – 11:10

Session 2: 13:30 – 13:40

Session 3: 15:15– 15:25

Synopsis:

Mechanical ventilation and Non-invasive ventilation have been in the public spotlight in a way no-one could have foreseen. Medical engineering staff know the technology well but are often asked to analyse technical faults that turn out to be user issues. Nihon Kohden ventilators have usability at the core of their design – making understanding ventilation that much easier; this session will help to fill in those gaps between the technical and the clinical utility.

Speaker: Duncan Campbell, Business Development Manager, Critical Care- Nihon Kohden UK

 

Defibrillation: the importance of time & technology in effective

Times:

Session 1: 11:10 – 11:20

Session 2: 13:40 – 13:50

Session 3: 15:25 – 15:35

Synopsis:

The timer is on & every second counts; time is of the essence. As each minute passes, any chance of survival reduces by 10%. We need to act quickly, ensuring we have reliable, high-quality equipment in place to achieve a successful outcome for the patient. Is technology important in this situation? Absolutely. We invite engineers to join this workshop to explore the importance of time and technology in the chain of survival; we will discuss why smart, innovative solutions are essential & explain how survival rates really can be improved when the right tools are used.

Speakers:

Samantha Cameron
Clinical Education Manager- Nihon Kohden UK

Mike Jones
Technical Services Manager- Nihon Kohden UK

 

EEG technology – an introduction’ with CerebAir

Times:

Session 1: 11:20 – 11:30

Session 2: 13:50 – 14:00

Session 3: 15:35 – 15:45

Synopsis:

In ICU multiple patient parameters are continuously monitored, but what about the brain? This workshop will include a live demonstration of the CerebAir cEEG system, providing an intuitive technology that can be applied by any ICU clinician in less than 5-minutes, to acquire 6- or 8-channels of EEG and Trend data. Innovative technology that allows intensive care and neurophysiology to provide an interdisciplinary solution to advanced patient care.

Speakers:

Rhian Morgan
Neurology Sales Manager – Nihon Kohden UK

Quentin Bellingham
Product Manager, Neurology – Nihon Kohden Europe


Day 2 - 29 June 2022

philips logo 2012

Physiology for the Biomed from a ventilation perspective.

Times:

10.00 – 10.45
(45 mins)

Synopsis:

The effect of respiratory diseases on anatomy and physiology and how ventilators can support in the physiological changes.

Speaker: Luke Sullivan, Clinical and Professional Specialist, Philips

 

Unlock the power of medical device data – Transform reactive care, into insight-driven, proactive care.

Times:

11.30 – 12.15
(45 mins)

Synopsis:

A two-part session. Focused on providing insight and benefit on the use of a medical device integration platform.

Leading on to how both technical and clinical teams, can gain further value through vendor neutral visualisation layers, with user case examples.

Speakers:

Debbie Pope
National Senior Account Manager, Philips

Omar Mamsa
PreSales Tech Manager, Philips

 

In House Maintenance using the Philips IntelliVue Support Tool.

Times:

14.15 – 15.00
(45 mins)

Synopsis:

The Philips IntelliVue Monitor Support Tool is a Personal Computer (PC)-based software application for use with the IntelliVue family of patient monitors.

This hands- on session will walk you through the service tasks this technology can help you perform such as updating device software, transferring a license from one device to another, reading and editing configuration data from a device, and generating a device report.

Speaker: Simon Goldberger, Remote Support Engineer, Philips

 


 

Like what you see?

Hit the buttons below to follow us, you won't regret it...